Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had laser operation done. Have headache. Getting relief from vasograin. Proper cure?

if i am out in the sun during midday i get these sudden head splitting headaches i fail to do anything...i hav been taking vasograin tablets which have helped abit but in most cases the headaches last till the next morning.kindly advise what i may be suffering from,,the headaches sometimes cause my eyes to hurt aswell.i had a laser operation done 5years ago in india to eliminate my spectacle numbers
Asked On : Thu, 7 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your symptoms suggest that your headache could be due to Migrain, and sun exposure precipitates it. You must protect yourself from Sun exposure by avoiding sun exposure, using hat, and goggles.
If your headache comes frequently, then you may need to take some prevention medicines for 3 to 6 months..
While you experience the first symptoms or Aura before acutal headache starts, you should immediately take Vasograin tablets. You must lie down in a quite dark room for a while. It will help you getting rid of attack faster.
There are several other new drugs for migrain are available in market. Your Doctor may have to assess you again to rule out any other reason for headache, and then he may suggest you other drugs for better and faster relief and prevention medicines.
You may go to Eye specialist also to check your vision as well as rule out any other eye related conditions for Migrain.
Remember that Migrain is a diagnosis of exclusion. There is no confirmatory test to diagnose Migrain, but to rule out other conditions which can cause headache.
Hope this information will help you in tackling your headache properly.
have a wonderful health.
Dr Hamdani
Answered: Thu, 7 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor